Table of Contents
ISRN Mathematical Analysis
Volume 2014, Article ID 836839, 7 pages
http://dx.doi.org/10.1155/2014/836839
Research Article

Hamburger and Stieltjes Moment Problems for Operators

Department of Mathematics, “Politehnica” University of Bucharest, Splaiul Independenţei, No. 313, 060042 Bucharest, Romania

Received 2 December 2013; Accepted 8 January 2014; Published 30 April 2014

Academic Editors: D. D. Hai and S. Pilipovic

Copyright © 2014 L. Lemnete-Ninulescu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

Solutions to some operator-valued, unidimensional, Hamburger and Stieltjes moment problems in this paper are given. Necessary and sufficient conditions on some sequences of bounded operators being Hamburger, respectively, Stieltjes operator-valued moment sequences are obtained. The determinateness of the operator-valued Hamburger and Stieltjes moment sequence is studied.